# SDR FDEA201405191079

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 71,654 hours, 17,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER LE PANEL ON LT WING JUST INBD OF OTBD SLAT MARKED.  INSTALLED REPAIR ON ARB2933-13 IAW EA 1-5710-T0308224 P1.  INSTALLED REPAIR ON LE SKIN IAW SRM 57-40-02 REPAIR 7 & EA 1-5710-T0308224 P 1.  PAINTED REPAIR AREA IAW SRM 51-51-02.
